MathSciNet Relay Station
MathSciNet bibliographic data
MR2448570 (2010a:14094) 14P25 (14P05)
Öztürk, Ali Homology of real algebraic varieties and morphisms to spheres. Proc. Amer. Math. Soc. 137 (2009), no. 2, 505–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement